Escitalopram tiredness

Common Questions and Answers about Escitalopram tiredness

lexapro

About 3 months ago I started feeling anxious again, but this time at the same time I found I had low mood, no interest in the things I used to enjoy, etc. I finally went to see my doctor and he prescribed me 5mg of escitalopram (as Cipralex).
Drowsiness is a common side effect of Lexapro (escitalopram). The drowsiness does seem to subside for many patients a few weeks after starting the medication or after the dosage increase. Taking Lexapro at bedtime may reduce daytime drowsiness. If the drowsiness does not resolve, your physician may change your prescription to a less sedating antidepressant.
I''ve started now on 10 mg at bedtime of Lexapro but the entire next day I am so sleepy. I was wondering will this tiredness wear off or should I try only 5 mg. Has anyone succesfully used 5 mg and received relief from their anxiety and depression? Thanks in advance.
I began taking caffeine pills 1 or 2 day for a week or 2, but that barely dented my fatigue and tiredness. I have also been experiencing hives on and off irregularly for that year, with no apparent allergic catalyst. Each time the hives flare up, there is nothing in common with the circumstances. I've had my blood tested, the only abnormality was a slightly low B12 count, which I took B12 for, for about 6 months. That helped with the sleeping, but not with the fatigue, lethargy and fainting.
Insite and meds have helped with my moods (although I am cycling every few weeks as ever).Leathergy and unbelievable tiredness(16hrs sleep) along with aching joints and foggy head and others. These have just got worse not better. Most days I cant even cook a meal. Although I have felt like this for years I have thought it to be part of depession.My family have been on at me as it is so extream.
I started on half a tablet and was very tired (took at night) but after a few days the tiredness improved and again improved when I moved to a full tablet. I am getting an increased appetitie but I am guilty of emotional eating as well. Time to listen to everyone who tells me that exercise will help so I can try to not gain too much weight here.
paroxetine (Paxil, Paxil CR), escitalopram (Lexapro), fluvoxamine, and citalopram (Celexa). I would definately stay on an anti-depressant. Hope this advice might help you.
Hiya, just had a quick google, (tiredness rapidly overtaking me at the moment) and there seems to be a lot out there on the web to read though I haven't found any actual medical journals on the subject. Something I will have a proper look into after some rest. Likewise, if you find anything then please let me know :) Will also ask a Dr friend of mine to check the BMJ back copies for me.
A crying jag started today and I am not a crier. It seems that the tiredness comes in waves and a spurt of energy (an hour or two) enables me to accomplish a few things before complete exhaustion sets in again. It's impossible to explain to friends and family although my husband is the one who figured out that it was the withdrawal that was wrong with me. I'll report back after seeing my doctor tomorrow if I have any thing of value or help to offer.
MedHelp Health Answers